Skip to content

Mirtazapine

Also known as Remeron, Zispin SolTab

Can you help? Discussions needing a reply

All discussions in this group

Next
  • Mirtazapine Withdrawal- Hang In There

    Hi Guys, Just wanted to give some hope to those struggling with Mirtazapine withdrawal.  Long story short I was given WAY too high a dose of mirt. to help with occasional insomnia a few years ago and my body had a terrible reaction (Constant Anxiety, Depression when I had never been depressed before,...

    Last reply
  • cal rocket fuel des it work

     have been on countless  AD. even tried ketamine . i have been on 275 venaflaxine for two tyears with paxil40mg. stoppd paxil fe months ago. just stopprd 10mg adderal today.started remeron 30mg last night. got up to pee like 4 times. i have had depression for 35yrs at least.but i mas always...

    Last reply
  • Buspirone side effects??

    I take 15mg of Buspar in the morning and at night. I also take 60mg of Cymbalta in the morning and 30 at night. My anxiety and overthinking is still bad. I’m trying church, meditation etc but still I wake up anxious that gets better as the day goes on. Any thoughts? My side effects are dizziness, fatigue,...

    Last reply
  • Mirtazapine withdrawal timeline - help!

    Hi, just wondering if anyone can give me some guidance of what to expect during withdrawal from Mirtazapine. I have been taking 15 mg for about 8 months then tapered to 7.5 for a month and 3.75 for another month. I stopped taking it completely 3 weeks ago. Mirtazapine has helped me with sleep and anxiety...

    Last reply
  • Mirtazapine withdrawal.

    Hi everyone. I’ve been on mirtazapine only for a few weeks at 15mg. I have decided they are only making me feel worse so i have started weaning off them. Have been on 7.5mg for about 4 days now. I’m suddenly today feeling very bad again though. Anxiety is through the roof and i feel very depressed. Also...

    Last reply
  • 7.5mg

    Has any one got well on 7.5mg mitazapine, without updoseING frightened to go any higher as I did try but was waking up 3am, really bad dreams as well, 7 weeks now ,

    Last reply
  • Did Anyone NOT Gain Weight?

    Over the last two years I have lost almost 40 pounds. It has been anything but easy. I go to a weight loss support group (Taking Off Pounds Sensibly) and try very hard to watch what I am eating. (Low carbs, high healthy protein, healthy fats) I do exercise but this latest bout of depression has hit me...

    Last reply
  • Nortriptyline

    Got started on 25mg of nortriptyline has anyone else used this medication I'm worried about using it

    Last reply
  • Mirtazapine - Muscle Spasms And Nerve Pain Worse

    An Internal Medicine specialist placed me on 60 mg's of Mirtazapine @ bedtime as a sleep aid as I have been experiecing muscle cramps and nerve pain that came on suddenly about fourteen months ago. The specialist's diagnosis; "Fibromyalgia." Since then I have had an MRI that showed...

    Last reply
  • Suicide by Remeron

    My 23 year old son committed suicide by an over-dose of Remeron. The medical examinor did not know how many he took, but there was no other drugs in his body. It is NOT a safe drug ! I am heart-broken.

    Last reply
  • Miss

    I have been pescribed mirtazapine 15m. l have taken 1 tablet after two weeks thinking about using it. l had my sleep which ldid mot have for a long while. I wonder if l need to continue taking it.

    Last reply
  • First Time On Mirtazapine 15mg

    Hi all, I've seen a lot of reviews online about this drug and thought I'd add my own two pennies' worth as the other reviews were tremendously helpful when I was researching the side effects of Mirt. So first of all - My conditions: 1. I seem to have inherited the genetic predisposition...

    Last reply
  • Losing Weight Coming Off Mirtazapine

    Has anyone else had a problem with weight loss when stopping Mirtazapine? I don't have an appetite, and feel sick at the stomach, and have lost 10 pounds. I am beginning to worry that it may be something else going on.

    Last reply
  • Coming off Mirtazipine suddenly

    Hey. I was wondering, I saw my doctor today and long story short I am coming off Mirtazipine. He told me to just stop taking it. He has started me on Veneflaxine too. He said that the Mirtazipine is interacting with my Desloratidine. Is that normal advise? Just to stop taking Mirtazipine suddenly? Will...

    Last reply
  • Mirtazapine withdrawal -weight gain/loss!

    I posted on another thread but thought might be useful to start another discussion -apologies for repeating myself... Decided to withdraw from Mirt - 7days ago - having been in them for around 8 months -  dropped from 30-15mg straight away Doctors idea - tried to taper - just got frustrated and...

    Last reply
  • Mirtazapine and Citalopram

    I posted on this topic before. I am on 15mgs Mirtazapine and 40mgs Citalopram for anxiety. At the beginning of last month, I cut the Citalopram to 30mgs and uped the Mirtazapine to 30mgs also but didn't get on with the new dose. I have now reverted back to the original dose but now feel worse than...

    Posted
  • Day 2

    Tears at bedtime last night, just a release of pent up anxiety but I was in no doubt that I was going back for day 2 of the course. Not all plain sailing but i am feeling better. As well as group sessions (mindfullness etc) I had a shoulder back and head massage. A long way to go but at last I feel optimistic...

    Last reply
  • mirtazapine ... a life saver for me ..

    Hi guys          ive been looking at some of the comments on this group and there seems to be more negative than positive          granted mirtazapine isnt for everyone,however for me its been ok .. my mood and overall energy has improved tenfold and...

    Last reply
  • Off mirtazapine

    Been off these awful tablets for a few weeks but need something else for anxiety went to the doctors today to be told they can't help I need to see my physiatrist for more medication so got a few weeks without an appointment how do I cope

    Last reply
  • Mirtazapine not helping

    I’ve been taking 15mg of Mirtazapine and 150mg venlafaxine xr for 6 weeks now but don’t seem to feel any better.  I’ve been off work for 8 weeks and looking for another job but the way I feel at the moment I can’t face thinking about it. Has anyone had any similar issues with Mirtazapine? ...

    Last reply
  • I survived

    Thank you all for your good wishes. I survived day 1, another 5 days to go (9- 20 start finishing at 4pm) Stomach so tense all day and feel a bit wiped out this evening but I did it. Course includes mindfullness, sleep management, relaxation techniques and much more. I didn't find it easy to cope...

    Last reply
  • Mirtazapine and Constipation

    I have been taking Mirt for about a year and a half starting at 15 mg and beginning this January 30mg. From the start I had been prepared for the constipation that comes with these drugs and immediately started taking a stool softener which helped to some degree. Now fifteen months later I find myself...

    Last reply
  • Support needed

    This morning I'm about to begin a week long course run at my local hospital to hopefully help me cope with my anxiety and depression. My anxiety level is sky high and having yet another night of getting around 4 hours sleep doesn't help.yet I know I have to attend as a way forward to recovery....

    Last reply
  • Mirtazapine withdrawal, how long does it last?

    Hi, Just looking for some reassurance/support. I was on mirtazapine for about 6months. I went up to 45mg and decided to taper down as I felt they were making me worse and the weight gain was nasty. I felt fab tapering down and generally, its been better than I anticipated however, I'm approaching...

    Last reply
  • Mitazapine storys

    HI on 7.5mg for 7 weeks, helps sleep , but not enxiety, cart go above as have really bad nightmares, has anyone been on a low dose and helps as months go on thank you

    Posted
  • Yes, here we go again : weight issues

    Hello everyone. I am female 38 y o. I use Mirtazapine 15 mg  with Estacilopram exactly 1 month . I use it before  I go to bed . I found out that with moderate-normal eating and sport I still gain some weight. And it is not what I want. I started to use Mirtazapine because of anxiety and  somatoform disorder...

    Last reply
  • mirtazapine night sweats

    a great tablet for helping with sleep but fairly chaotic sweating occurs in night sometimes  4 changes of nightware . I think this is a hushed up side effect of mirtazapine. would like to continue use but the sweating stuff is really abnormal and a bit scarey. stop taking it and the sweats stop...pretty...

    Last reply
  • Aggressive/ short fuse with Mirtazapine

    Hi, Has anyone else had a ‘short fuse’ or aggression whilst taking Mirtazapine?  I am finding that I have no patience and losing my cool more than usual. I am taking 15mg with 150mg venlafaxine ER. Many thanks  Chris

    Last reply
  • Ban Mirtazapine? Thoughts?

    Having been on Mirtazapine for 12 months - and having read extensively about the drug and it’s effects both going on it - being on it and withdrawing from it - does anyone else agree it simply shouldn’t be prescribed?  I’ve read the posts on the forums here too and we all seem to have such an awful...

    Last reply
Next

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

counter